Chinese Annals of Mathematics, Series B

, Volume 27, Issue 2, pp 179–192

On the Kähler-Ricci Flow on Projective Manifolds of General Type

ORIGINAL ARTICLES

Abstract

This note concerns the global existence and convergence of the solution for Kähler-Ricci flow equation when the canonical class, KX, is numerically effective and big. We clarify some known results regarding this flow on projective manifolds of general type and also show some new observations and refined results.

Keywords

Geometric evolution equations Minimal model program 

2000 MR Subject Classification

53C44 14E30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bedford, E. and Taylor, B. A., A new capacity for plurisubharmonic functions, Acta Math., 149(1-2), 1982, 1-40.MATHMathSciNetGoogle Scholar
  2. 2.
    Cao, H. D., Deformation of Kaehler metrics to Kaehler-Einstein metrics on compact Kaehler manifolds, Invent. Math., 81(2), 1985, 359-372.CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Cascini, P. and La Nave, G., Kähler-Ricci flow and the minimal model program for projective varieties, preprint.Google Scholar
  4. 4.
    Demailly, J.-P., Complex analytic and algebraic geometry, Online book: agbook.ps.gz.Google Scholar
  5. 5.
    Durfee, A. H., Fifteen characterizations of rational double points and simple critical points, Enseign. Math. (2), 25(1-2), 1979, 131-163.MathSciNetGoogle Scholar
  6. 6.
    Feldman, M., Ilmanen, T. and Knopf, D., Rotationally symmetric shrinking and expanding gradient Kähler-Ricci solitons, J. Diff. Geom., 65(2), 2003, 169-209.MATHGoogle Scholar
  7. 7.
    Gilbarg, D. and Trudinger, N. S., Elliptic Partial Differential Equations of Second Order, 2nd edition, Grundlehren der Mathematischen Wissenschaften, 224.Google Scholar
  8. 8.
    Kawamata, Y., The cone of curves of algebraic varieties, Ann. of Math. (2), 119(3), 1984, 603-633.MATHMathSciNetGoogle Scholar
  9. 9.
    Kawamata, Y., Pluricanonical systems on minimal algebraic varieties, Invent. Math., 79(3), 1985, 567-588.CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Kawamata, Y., A generalization of Kodaira-Ramanujam’s vanishing theorem, Math. Ann., 261(1), 1982, 43-46.CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    Kleiman, S. L., Toward a numerical theory of ampleness, Ann. of Math. (2), 84, 1966, 293-344.MATHMathSciNetGoogle Scholar
  12. 12.
    Kobayashi, R., Einstein-Kähler V-metrics on open Satake V-surfaces with isolated quotient singularities, Math. Ann., 272(3), 1985, 385-398.CrossRefMATHMathSciNetGoogle Scholar
  13. 13.
    Kolodziej, S., The complex Monge-Ampere equation, Acta Math., 180(1), 1998, 69-117.MATHMathSciNetGoogle Scholar
  14. 14.
    Nakamaye, M., Stable base loci of linear series, Math. Ann., 318(4), 2000, 837-847.CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    Sugiyama, K., Einstein-Kähler metrics on minimal varieties of general type and an inequality between Chern numbers, Recent Topics in Differential and Analytic Geometry, 417-433; Adv. Stud. Pure Math., 18-1, Academic Press, Boston, MA, 1990.Google Scholar
  16. 16.
    Tian, G., Geometry and nonlinear analysis, Proceedings of the International Congress of Mathematicians (Beijing 2002), Vol. I, Higher Ed. Press, Beijing, 2002, 475-493.Google Scholar
  17. 17.
    Tsuji, H., Existence and degeneration of Kaehler-Einstein metrics on minimal algebraic varieties of general type, Math. Ann., 281(1), 1988, 123-133.CrossRefMATHMathSciNetGoogle Scholar
  18. 18.
    Tsuji, H., Degenerated Monge-Ampere equation in algebraic geometry, Miniconference on Analysis and Applications (Brisbane, 1993), Proc. Centre Math. Appl. Austral. Nat. Univ., 33, Austral. Nat. Univ., Canberra, 1994, 209-224.Google Scholar
  19. 19.
    Yau, S.-T., On the Ricci curvature of a compact Kaehler manifold and the complex Monge-Ampere equation, I, Comm. Pure Appl. Math., 31(3), 1978, 339-411.MATHMathSciNetGoogle Scholar
  20. 20.
    Zariski, O., The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. of Math. (2), 76, 1962, 560-615.MATHMathSciNetGoogle Scholar
  21. 21.
    Zhang, Z., Thesis in preparation.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of Mathematics, MITCambridge, MA 02139USA
  2. 2.School of Mathematical SciencesPeking UniversityBeijing 100871China

Personalised recommendations